Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Fouracre44

Member
  • Total Reviews

    0
  • Content Count

    44
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Fouracre44

  • Rank
    Ja' Lest' Amoortre
  • Birthday 12/19/1912

Profile Information

  • Gender
    Male
  • Location
    somewhere in arabia
  • Interests
    young girls... etc.. playing with myself, touching dans supple body which is like that of BP...<br /><br />oh smother that BP EVERYWHERE OH YES OH YES!!!!!! IM GOING TO CUM.... OH DAN!!!!! SMOTHER THAT BP ON ME, GENTLY RUB AND YESSSSSS!!!
  1. If your are breaking out like never before it is because the accutane is purging your skin. It is common for people not to see results until month three however there should be indications of the meds working. If you are breaking out after a month, it usually means that your skin is starting to bring out all the oils and clogged pores. I am on 40 mg and I'm about 175 lbs. You don't not need an upped dose, especially for the first month. It might irritate your skin further. I'd wait till your
  2. CeraVe as posted above is great! Assuming that it will be enough to remove your makeup ( if you wear any). I have been washing my face with water for the last month and a have and my skin has never felt better. Even cetaphil made my skin red and sore after washing so after using water my skin, I don't think I'll ever go back. After taking this drug for 2 months I have found that most cleansers just make my skin red. I'm still using cetaphil spf moisturiser which is very gentle and light. Just g
  3. :clap: :clap: :clap: completeley agree with everything you said here dude. Oh and she's from the uk, she automatically get's cute points cause of her accent!
  4. I can tell you have been through pain Thanks 1up! Dude, majority of people on these boards have probably been in the same situation as you. I don't understand why you come here seeking help them dismiss it and ignore it! We really offer this advice for a reason bro. It's true, you need to believe in yourself. The reason why people say this is because they want to give you the best advice. Not to be pretentious or obnoxious. You have to pull through this and believe in yourself mate,
  5. Can we make a thread for MODEST to start arguements with himself so they don't pour into over topics? Make sure you are taking your tablets with fatty soluable foods! That could help. As well as has been suggested that you split the doses. Call your dermatologist office and seek his advice.
  6. Gday! I'm on about day 48 myself I think. My skin had the worst breakout a couple of days ago, I know how you feel. Starting to go away now though which is a relief. The scarring that looks apparent during accutane might not be what you are left with. The best approach is not to panic about scarring, you have to wait until the redness and acne is gone then you can deal with it. Your skin needs time to heal. Hang in there mate! It will get better. You just gotta be patient and hold your he
  7. Hi mate! Yes, you can make a paste of your own seymon and goblin blood and your scars will be gone!!!! No, not really. I wouldn't bother treating your scars while your on accutane bro. I think its wise to just suck it up and wait till treatment is finished. Even putting bio oil on my skin is uncomfortable. Plus, I'm not even sure how much scarring I will have because of bloody red marks! So I reccommend waiting till your course is over then taking the right course of action to rid yourself or
  8. That is farrrrrrr from "bad acne"!! Those are blemishes dude. You can see that you have blackheads and blemishes. I would reccommend exfoliating and remembering to cleanse! Drink plenty of water to make sure you are releasing toxins from your body. Disagree as much as you like people, it works! All the best man.
  9. Alone for the rest of your life? Well, that may not be such a bad thing bro, but it's also a drastic statement to make considering your 23 and have most of your life ahead of you. You can't expect people to flock to you when you retain an attitude such as this one. It's crap being lonely, feeling unloved and constantly being alienated, I know. Unfortunately though, things aren't just going to happen for you one day. It starts with standing up and making a decision that you don't want to be al
  10. Hi loser Happy that things are going well for ya!! I have no idea what wires is but it sounds sick! Will definitely stay sexy mate!
  11. I've been out in sydney plenty of times! Just not out to any pubs or cafe's!! I'd love to go to a jazz club or something! I love star city and newtown although never been there for a drink!

    1. When people have no decent evidence, it's only a matter of time before the character attacks commence, or should I say recommence. Happened sooner than anticipated though ;) I don't agree buddy; there is no attack there. You had no chance given the situation; you could have never come out of that without undermining yourself. I don't know the exact prevalence. Do you? All I know is it's <1% according to the overwhelming scientific evidence, which is what I've been saying the who
    2. No sir, it represents their inability to subcribe to the restrictions that have been put in place for a reason. At the very outset they lose their credibility. I understand your point but I disagree. You must understand that how specialists choose to distribute the drug in no way reflects the attitude of the companies that produce Isotretinoin. It is for severe and persistent acne, if your dermatologist decides a 13 year old girl with a few spots in an eligible candidate for isotretinoin t
    ×